# SDR 20000524SH018

- Difficulty date: April 20, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Aircraft: N2018T
- Make and model: Beech 58
- Aircraft serial: TH954
- System (JASC): 5700 · Wing Structure
- Part: Rivet
- Part serial: TH954
- Condition: Misinstalled
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIRED IN 1980 AFTER GEAR UP LANDING.  REPAIRS FOUND TO BE UNACCEPTABLE IN 2000 ANNUAL.  RIVETS WERE INSTALLED WITH NO SHOP HEAD, AND RIVET HEADS NOT AGAINST STRUCTURE.  LOCATION OF REPAIR IS UPPER FORWARD WING SPAR JUST OUTBOARD OF WING BELT FITTING.  ANNUAL SIGNED OFF UNAIRWORTY, AND OWNER FERRIED AIRCRAFT TO HOME BASE.  OWNER SAYS HE CANNOT BELIEVE AIRCRAFT WENT THROUGH 18 ANNUALS AND NO ONE SAW THIS.  SUBMITTER SUGGESTED EXTRA LOOK AT PREVIOUS REPAIRS.
